# SDR SWAA020821

- Difficulty date: April 20, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 45,667 hours, 38,304 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C2638416M
- Part serial: 9783E
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11111-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
